# SDR RRXA991163

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SEAT TRACK AT STA 798 AND BL 48 RIGHT,  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER SPLICE IAW DC-8 SRM 53-2-3 PAGES 49 AND 50.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
